Kodai Mathematical Journal

Conformal foliations

Izu Vaisman

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 2, Number 1 (1979), 26-37.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035963

Digital Object Identifier
doi:10.2996/kmj/1138035963

Mathematical Reviews number (MathSciNet)
MR0531785

Zentralblatt MATH identifier
0402.57014

Subjects
Primary: 57R30: Foliations; geometric theory
Secondary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Vaisman, Izu. Conformal foliations. Kodai Math. J. 2 (1979), no. 1, 26--37. doi:10.2996/kmj/1138035963. https://projecteuclid.org/euclid.kmj/1138035963


Export citation

References

  • [1] BOTT, R., Lectures on characteristic classes and foliations, Lect. Notes in Math. 279, Spnger-Verlag, Berlin, 1972, 1-94.
  • [2] KAMBER, F. W. AND Ph. TONDEUR, Foliated bundles and characteristic classes, Lect. Notes in Math. 493, Springer-Verlag, Berlin, 1975.
  • [3] MOLIXO, P., Feuilletages et classes caracteristiques, Symposia Mathematica 10 (1972), 199-209.
  • [4] MORGAN, A., Holonomy and metric properties of foliations in higher codimension, Proceedings American Math. Soc. 58 (1976), 255-261.
  • [5] PASTERNACK, J., Classifying spaces for Riemannian foliations, Proceedings Symposia in Pure Math. 27 (1) (1975), 303-310.
  • [6] REINIIART, B. L., Foliated manifolds with bundle-like metrics, Ann. of Math. 69 (1959), 119-132.
  • [7] SCHOUTEN, J. A., Ricci-Calculus, Springer-Verlag, Berlin, 1954.
  • [8] VAISMAN, I., Varietes emanniennes feuilletees, Czechosl. Math. J. 21 (1971), 46-75.